MAUDE Adverse Event Report: ARTHREX, INC. TORPEDO, 4.0MM X 13CM; SAW BLADE

ARTHREX, INC. TORPEDO, 4.0MM X 13CM; SAW BLADE
Model Number TORPEDO, 4.0MM X 13CM
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On (b)(6) 2025, it was reported by a sales representative via (b)(4) that an ar-8400td torpedo broke in soft tissue.This was discovered during the case with no patient harm.
 
Additional Manufacturer Narrative
Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error due to allowing the rotating portion to touch any metallic object during use, that damage to the device can range from a slight distortion or dulling of the blade/burr edge to actual fracture of the tip in vivo.

Brand Name
TORPEDO, 4.0MM X 13CM
Common Device Name
SAW BLADE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23632561
Report Number1220246-2025-05165
Device Sequence Number21452125
Product Code GFA
UDI-Device Identifier00888867043657
UDI-Public(01)00888867043657(11)250620(17)300531(10)15454280
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTORPEDO, 4.0MM X 13CM
Device Catalogue NumberAR-8400TD
Device Lot Number15454280
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date11/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer03/02/2026
Initial Report FDA Received Date11/24/2025
Supplement Report FDA Received Date03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown